RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 7, Pages 3–12 (Mi ivm7692)  

A method for the localization of singularities of a solution to a convolution-type equation of the first kind with a step kernel

A. L. Ageev, T. V. Antonova

Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Scienes, Ekaterinburg, Russia

Abstract: We consider the problem on the localization of singularities (delta-functions) of a solution to a convolution-type equation of the first kind with a step kernel. We propose a new regularization method which allows to calculate the number of singularities and to approximate them. The accuracy of approximation is calculated. We obtain bounds for an important characteristic of the method, namely, the separability threshold. We prove the order-optimality of the proposed method on classes of functions with singularities both with respect to the accuracy and the separability.

Keywords: ill-posed problems, localization of singularities, regularization method, separability threshold.

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:7, 1–8

Bibliographic databases:

UDC: 517.988
Received: 02.03.2010

Citation: A. L. Ageev, T. V. Antonova, “A method for the localization of singularities of a solution to a convolution-type equation of the first kind with a step kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 7, 3–12; Russian Math. (Iz. VUZ), 55:7 (2011), 1–8

Citation in format AMSBIB
\Bibitem{AgeAnt11}
\by A.~L.~Ageev, T.~V.~Antonova
\paper A method for the localization of singularities of a~solution to a~convolution-type equation of the first kind with a~step kernel
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 7
\pages 3--12
\mathnet{http://mi.mathnet.ru/ivm7692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2931711}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 7
\pages 1--8
\crossref{https://doi.org/10.3103/S1066369X11070012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051702293}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7692
  • http://mi.mathnet.ru/eng/ivm/y2011/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:196
    Full text:52
    References:44
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020